# SDR AALA202104119009

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 33,006 hours, 13,472 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Inoperative
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CLIMBING THRU FL340 ENCOUNTERED SIGNIFICANT AIRFRAME VIBRATION FOLLOWED BY ODOR IN THE COCKPIT AND CABIN. ENGINE #2 N1 AND N2 ERATIC WITH LOSS OF THRUST AND HIGH ENGINE VIBRATION. SECURED ENGINE 2 BY FOLLOWING CHECKLIST. AFTER ENGINE WAS SECURED, VIBRATION AND ODOR STOPPED. AFTER POST FLIGHT NOTED FAN BLADE, SPINNER AND INNER COWLING DAMAGED ON #2 ENGINE. EMERGENCY DECLARED AND DIVERTED TO MEM. REMOVED AND REPLACED #2 ENGINE PER MAINTENANCE CHECK CARD 08L40072003.
